Hiroshima Mathematical Journal

Stable extendibility of vector bundles over real projective spaces and bounds for the Schwarzenberger numbers $\beta(k)$

Teiichi Kobayashi and Toshio Yoshida

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 33, Number 3 (2003), 371-377.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150997981

Digital Object Identifier
doi:10.32917/hmj/1150997981

Mathematical Reviews number (MathSciNet)
MR2040904

Zentralblatt MATH identifier
1062.55016

Subjects
Primary: 55R20: Spectral sequences and homology of fiber spaces [See also 55Txx]
Secondary: 55R50: Stable classes of vector space bundles, $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19-XX}

Citation

Kobayashi, Teiichi; Yoshida, Toshio. Stable extendibility of vector bundles over real projective spaces and bounds for the Schwarzenberger numbers $\beta(k)$. Hiroshima Math. J. 33 (2003), no. 3, 371--377. doi:10.32917/hmj/1150997981. https://projecteuclid.org/euclid.hmj/1150997981


Export citation